Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Have weakness after masturbation and intercourse. On Amlovas for BP. Cause of weakness?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6642 Questions
Question
Hi, I am 45 years old. For the last 3-4 months, I am observing that after having intercourse or masturbation I feel very weak. This weakness last for almost 24 hours. I indulge in sexual activity only once or twice a week. What could be the reason? And what is the solution?

Although healthwise I am fine, I do have problem of sleep. I have disturb sleep, I wake up once or twice in the night and the next day in the morning I feel very drowsy. My weight is about 75 kgs and height 171 cms.

I am on medication for hypertension for 4 years. Presently I take medicine (Amlovas-L) for hypertension. With medication, my blood pressure is in normal range. There is no other medicine I am taking.

There is no other medical condition like diabetic, thyroid etc.
Posted Wed, 2 Oct 2013 in Men's Health
 
 
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello,
Thanks for the query.

Brief answer....Although normally a person should not feel week after a sexual act but sometimes few people do complain of some weakness after a sexual act but to feel week for 24 hours definitely requires some investigation.

Detailed answer...

A person can definitely feel little sleepy after a sexual act because one does sexual act generally in the night when person is already tired due to the entire day activity and this is followed by relaxation of mind and body and this makes a person sleepy.

However if one feels week and tired for full one day after sexual act,then it demands investigation.
In your case you require a evaluation (preferably by a cardiologist) to rule out any cardiac involvement, since you have hypertension for past many years, although controlled.

Another reason could be anaemia,lack of VIT D or VIT B 12 .
it is good that diabetes and thyroid disorders are absent.
Consult a doctor for appropriate investigations.


As far as your lack of sleep in the night followed by day time sleeping is concerned,it may be due to snoring resulting in sleep apnoea. This can be investigated by getting sleep studies done and then taking appropriate treatment for it.

Your weight is slightly high by 5-7 kg and so you need to reduce it by appropriate diet control and regular aerobic exercises for at least 45 minutes a day.
Reduction of weight shall help you in your sleep apnoea which would ultimately help you in getting good night sleep.

There could be some element of depression, which may require a psychotherapy, if physical causes are ruled out.

I hope it helps however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor